Journal of Soviet mathematics : a selection of selected Russian serial publications in mathematics

Publisher:Consultants Bureau.
ISSN:0090-4104
E-ISSN:2376-5798
Categories:Mathematical Sciences - Applied Mathematics
Available online:AvailabilityUsage Restrictions
Canadian Research Knowledge Network SpringerLink ArchiveAvailable from 1973/01/01 volume: 1 issue: 1 until 1993/12/31 volume: 67 issue: 6E-Reserve CMS Course Packs Link Print More Info
Available in the library:
UofS Library CatalogueAvailable from 1973 volume: 1 until 1993 volume: 67